Arithmetic properties of complex fibonacci numbers and fibonacci quaternions

Date
2021-09
Authors
Leung, Ho-Hon
Kamalov, Firuz
Journal Title
Journal ISSN
Volume Title
Publisher
SAS International Publications
Abstract
In this paper, we investigate certain arithmetic properties of complex Fibonacci numbers and Fibonacci quaternions. More specifically, we look at the divisibility properties of complex Fibonacci numbers and Fibonacci quaternions. Our results make use of some well-known Fibonacci identities. Since quaternions are non-commutative algebra, extra care has been taken to investigate the various divisibility properties of the Fibonacci quaternions. © SAS International Publications.
Description
This article is not available at CUD collection. The version of scholarly record of this article is published in Journal of Algebra and Applied Mathematics (2021), available online at: http://www.sasip.net/jaads_index.html
Keywords
Complex Fibonacci number, Divisibility, Fibonacci quaternion
Citation
Leung, H. H., & Kamalov, F. (2021). Arithmetic properties of complex fibonacci numbers and fibonacci quaternions. Journal of Algebra and Applied Mathematics, 19(2), 115-129. http://www.sasip.net/jaads_index.html